# SDR AALA20100724TUL01

- Difficulty date: July 23, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- Aircraft time: 62,202 hours, 22,162 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RSW -  INFLIGHT MIA-LAX.  CREW REPORTED ELECTRICAL ODOR IN CABIN.  EMERGENCY DECLARED DIVERTED RSW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
